Nebraska, 2011

Hail in Nebraska, June 9, 2011

June 9, 2011 · NWS GID · 3 events in 2 counties and zones

Starting shortly after sunrise on this Thursday morning, and lasting for the next three to four hours, several strong thunderstorms streamed across far northern portions of South Central Nebraska, affecting Valley and Greeley Counties. These storms resulted in only a few reports of dime to penny size hail, including one report from Ord.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GID wrote it up.

Starting shortly after sunrise on this Thursday morning, and lasting for the next three to four hours, several strong thunderstorms streamed across far northern portions of South Central Nebraska, affecting Valley and Greeley Counties. These storms resulted in only a few reports of dime to penny size hail, including one report from Ord. By mid-morning, all storms had migrated north or northeast of the area.

These storms were elevated in nature, located well to the north of a surface cold front stretched from southwest Kansas to northern Missouri, and within a zone of low to mid-level warm air advection. Large-scale forcing was driven by a mid-level shortwave trough approaching from Colorado. Despite surface temperatures only hovering in the low-50s, the combination of elevated CAPE values around 1000 J/kg and around 50 knots of deep-layer vertical wind shear was enough to generate these hail-producing storms.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before the first event at Jun 9, 5:08 AM CST, 1 hour 7 minutes earlier.

Area forecast discussion, Jun 9, 5:08 AM CST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
608 AM CDT THU JUN 9 2011

.AVIATION...12Z KGRI TAF. A STRATUS DECK HAS TAKEN HOLD ACROSS THE
AREA AND SHOULD REMAIN THROUGH THE TAF VALID PERIOD. THE BIG
CHALLENGE WILL BE IN DETERMINING HOW LOW CEILINGS MAY FALL.
CURRENT MODEL PROJECTIONS GENERALLY SHOW MVFR CEILINGS THROUGH
MUCH OF THE DAY WITH A SLIGHT POSSIBILITY OF IFR CEILINGS AT
TIMES. HOWEVER...CEILINGS HAVE NOT LOWERED AS QUICKLY AS INDICATED
BY THE VARIOUS MODELS. THIS HAS CAST SOME DOUBT INTO THE CEILING
FORECAST AND HAVE RAISED CEILINGS SOME FROM THE PREVIOUS FORECAST.
THE CHANCE OF IFR CEILINGS WILL GREATLY INCREASE AFTER 00Z
THROUGH THE MID TO LATE EVENING HOURS. THERE WILL ALSO BE A CHANCE
OF A BRIEF SHOWER OR WEAK THUNDERSTORM EARLY THIS MORNING.

&&

.PREV DISCUSSION... /ISSUED 445 AM CDT THU JUN 9 2011/

DISCUSSION...CHALLENGES FOR THE NEXT 48-72 HOURS REMAIN MUCH THE
SAME...PRECIPITATION CHANCES/THUNDERSTORMS AND POTENTIALLY TRICKY
HIGH TEMPERATURES...ESPECIALLY TODAY. WANT TO EMPHASIZE OFF THE
TOP THAT THE OVERALL COVERAGE OF RAIN/THUNDERSTORMS TODAY IS NOT
LOOKING ALL THAT PROMISING...ESPECIALLY SOUTH OF INTERSTATE 80.

08Z OBJECTIVE SFC ANALYSIS REVEALS THE CWA SANDWICHED BETWEEN A
1025MB HIGH ALONG THE ND/CANADA BORDER...AND A 1002MB LOW IN THE
OKLAHOMA PANHANDLE. A FAIRLY SHARP QUASI-STATIONARY FRONT EXTENDED
EAST-NORTHEAST FROM THE LOW TO NORTHEAST KANSAS. NORTH OF THIS
BOUNDARY THE ENTIRE CWA IS EXPERIENCING NORTHEAST BREEZES OF 10-20
MPH WITH HIGHER GUSTS...AND TEMPS RANGE FROM THE LOW 50S NORTHWEST
TO UPPER 60S SOUTHEAST. ALOFT...WATER VAPOR SATELLITE IMAGERY AND
SHORT TERM MODEL DATA REVEALED TWO KEY LOW PRESSURE SYSTEM...ONE A
LEAD SHORTWAVE WORKING OUT OF UT INTO CO...AND A PARENT...STRONG
CLOSED H5 LOW CHURNING EAST-SOUTHEAST ACROSS ID. IN THE LOW
LEVELS...LATEST RUC ANALYSIS DEPICTS A FAIRLY SHARP H85 FRONT
BISECTING THE SOUTHEAST CWA...WITH AN EXIT REGION OF A 35-50KT LLJ
AIMED MAINLY INTO SOUTHEAST NEB AND NORTHEAST KANSAS. SLIGHTLY
HIGHER...DECENT MOISTURE ADVECTION WAS ALSO NOTED AT H7...BUT WITH
THE BEST MID LEVEL MOISTURE CENTERED FROM NORTHEAST KS INTO
CENTRAL IA. NEEDLESS TO SAY...AS OF 09Z...HARDLY A SPRINKLE HAS
FALLEN IN THE CWA SO FAR TONIGHT...WHILE ISOLATED SEVERE
THUNDERSTORMS HAVE FLARED UP ACROSS EASTERN NEBRASKA AND FAIRLY
WIDESPREAD STRONG TO SEVERE STORMS ACROSS CENTRAL/SOUTHERN IA. IN
SHORT...DESPITE THE PRESENCE OF 1000-2000 J/KG MUCAPE
OVERHEAD...LACK OF PRONOUNCED LOW-MID LEVEL CONVERGENCE AND WARM
MID LEVEL TEMPS ESPECIALLY ACROSS THE SOUTHERN 1/2 OF THE CWA HAS
THUS FAR KEPT THE PREVIOUSLY FORECAST LIKELY OVERNIGHT POPS
ACROSS NEB ZONES FROM PANNING OUT. THAT BEING SAID...AS OF
0945Z...THE FIRST SIGNS OF ISOLATED SHOWER/POSSIBLE THUNDERSTORM
DEVELOPMENT IS FINALLY STARTING TO SHOW HINTS OF TAKING
PLACE...MAINLY ACROSS THE NORTH.

HEADING INTO THE DAYLIGHT HOURS...THE MILLION DOLLAR QUESTION IS
HOW MUCH CONVECTION WILL BE ABLE TO TAKE OFF IN THE NEXT 3-6
HOURS. LEANING ON A BLEND OF THE LATEST HRRR...RUC...AND 4 KM WRF-
NMM...CERTAINLY THE FAR NORTHEAST FEW COUNTIES OF THE CWA STAND
THE BEST CHANCE OF SEEING POTENTIALLY STRONG THUNDERSTORMS THIS
MORNING...POSSIBLY EVENTUALLY EXPANDING TO OTHER COUNTIES MAINLY
NORTH OF INTERSTATE 80. HOWEVER...CONSIDERABLE CIN IN THE H85-H7
LAYER HAS ME REALLY THINKING THAT THE VAST MAJORITY OF THE AREA
WILL STRUGGLE TO SEE MUCH OF ANYTHING THROUGH THE MORNING
HOURS...MAKING THE CURRENTLY ADVERTISED 20-50 POPS POTENTIALLY
OVERDONE.

LOOKING AT THE BIG PICTURE...THE MAIN PLAYER FOR LARGE SCALE
FORCING TODAY IS THE LEAD SHORTWAVE CURRENTLY OVER CO...WHICH WILL
SCOOT DIRECTLY ACROSS THE REGION TODAY INTO THIS EVENING AS THE
PARENT CLOSED H5 LOW TO THE NORTHWEST MOVES TO ALONG THE MT/WY
BORDER BY 06Z TONIGHT. AS THIS OCCURS...THE WEAK SFC LOW CURRENTLY
TO THE SOUTHWEST WILL RIDE NORTHEAST UP THE STATIONARY
FRONT...REACHING A POSITION NEAR THE NE/IA/KS/MO BORDER
INTERSECTION BY 06Z. THE EXACT TRACK OF THIS LOW IS CRITICAL TODAY
REGARDING ANY POSSIBLE SURFACE BASED SEVERE THREAT...AS THE 06Z
NAM DEPICTS A QUITE UNSTABLE AIRMASS WITH 0-1 KM MLCAPE OF AROUND
2000 J/KG TRYING TO POKE INTO THE FAR SOUTHEAST CWA FROM AROUND
HEBRON TO BELOIT THIS AFTERNOON...WITH WEAK CAPPING AND AT LEAST
40KT OF DEEP LAYER SHEAR. FORTUNATELY...THE GENERAL CONSENSUS OF
SEVERAL MODELS IS TO KEEP THIS THREAT FOR SFC BASED SUPERCELLS
JUST TO THE EAST OF THE CWA ACROSS NORTHEAST KS/SOUTHEAST
NEB...AND AGREE WITH THE SPC DAY 1 OUTLOOK KEEPING THE SLIGHT RISK
JUST OUTSIDE THE CWA. A FEW OF THE FAR SOUTHEAST COUNTIES WILL
NEED TO BE WATCHED VERY CLOSELY TODAY HOWEVER DEPENDING ON EXACTLY
WHERE THE INSTABILITY AXIS SETS UP...BECAUSE ANY SUPERCELLS COULD
EASILY PRODUCE VERY LARGE HAIL AND EVEN AN ISOLATED TORNADO.
OTHERWISE...THE VAST MAJORITY OF THE CWA WILL REMAIN IN THE COOLER
AIR NORTH/NORTHWEST OF THE SFC LOW...WITH CONTINUED NORTHERLY
WINDS AND SUPPOSEDLY THE DEVELOPMENT OF WIDESPREAD LOW STRATUS AS
THE DAY WEARS ON...SOME OF WHICH IS ALREADY STARTING TO SHOW ITS
HAND ON A PATCHY BASIS. GIVEN CONTINUED PRONOUNCED CAPPING IN THE
H85-H7 LAYER ESPECIALLY SOUTH OF INTERSTATE 80...WILL FOCUS THE
HIGHEST POPS IN THE 50-60 RANGE NORTH OF I-80 TODAY...WITH CURRENT
LOWER POPS ACROSS SOUTHERN ZONES STILL LIKELY OVERDONE. WITH
ELEVATED CAPE ACROSS NORTHERN AREAS AVERAGING 500-1000 J/KG ANY
STRONGER STORMS COULD PRODUCE NICKEL TO QUARTER SIZE HAIL...BUT
EXPECT THAT WOULD BE THE EXTENT OF THE SEVERE WEATHER THREAT. AT
THE VERY LEAST...AT LEAST EXPECT ISOLATED/SCATTERED RAIN SHOWERS
TO INCREASE IN COVERAGE SOMEWHAT AS THE FORCING FROM THE SHORTWAVE
INCREASES THIS AFTERNOON INTO THIS EVENING...AND WILL MAINTAIN
SOME 50-60 POPS IN THE FAR NORTH AND EAST THIS EVENING BEFORE
TAPERING DOWN AFTER MIDNIGHT. HOWEVER...THE NAM SHOWS A NEW AREA
OF SHOWERS/AT LEAST ISOLATED THUNDER TRACKING ACROSS THE SOUTHERN
CWA/MAINLY KS ZONES/ LATE TONIGHT IN AN AREA OF H7 FRONTOGENESIS
AS FORCING FROM THE MAIN MID LEVEL LOW ENTERING SD INCREASES...AND
AGAIN A FEW STRONG TO MARGINALLY SEVERE STORMS WITH A HAIL THREAT
IS POSSIBLE.

AS FOR TEMPS TODAY...IT HAS BEEN MENTIONED SEVERAL TIMES HOW THERE
IS CONSIDERABLE BUST POTENTIAL DEPENDING ON TWO MAIN
FACTORS...WILL STRATUS BE AS WIDESPREAD AS FORECAST...AND WILL THE
FRONT TRY TO PUSH NORTHWARD INTO SOUTHEAST ZONES AND HOW FAR.
CONTINUED TO PLAY A MODEL CONSENSUS APPROACH WITH OVERALL LITTLE
CHANGE FROM PREV FCST...ALTHOUGH DID BUMP UP FAR SOUTHEAST
COUNTIES ESPECIALLY FROM HEBRON TO OSBORNE SEVERAL DEGREES INTO THE MID
70S TO LOW 80S...WHILE THE MAJORITY OF THE CWA ONLY TOPS OUT IN
THE 60S...AND MAYBE NOT EVEN 60 FROM THE LEXINGTON TO ORD
CORRIDOR. AGAIN THOUGH...IF CLOUDS ARE NOT AS WIDESPREAD AS THEY
SHOULD BE...THE FCST HIGHS COULD END UP TOO COOL.

OVERNIGHT TONIGHT...ALONG WITH THE SMALL RISK FOR
SHOWERS/THUNDERSTORM...ADDED A MENTION OF PATCHY DRIZZLE AND FOG
CWA-WIDE WITH THE NAM DEPICTING CONSIDERABLE SATURATION IN THE
BOUNDARY LAYER AND AT LEAST MARGINAL TURBULENT MIXING...AND MET/MAV
GUIDANCE AT LEAST HINTING AT LIGHT VSBY RESTRICTIONS ALTHOUGH
CERTAINLY NOT ANTICIPATING A DENSE FOG EVENT AT THIS POINT. KEPT
LOWS TONIGHT SLIGHTLY ABOVE MET/MAV CONSENSUS GIVEN WIDESPREAD
STRATUS.

GETTING INTO FRIDAY AND FRIDAY NIGHT...EXPANDED 20 POPS CWA-WIDE
DURING THE MORNING TO ACCOUNT FOR LINGERING SHOWER/ISOLATED
THUNDERSTORM SOUTH POSSIBILITY AS THE MAIN FORCING FROM THE
DAKOTAS MID LEVEL LOW MOVES ACROSS...BUT KEPT FRIDAY AFTERNOON DRY
AS LARGE SCALE SUBSIDENCE TAKES OVER. CERTAINLY ANY SEVERE THREAT
FRIDAY WILL FOCUS WELL EAST/SOUTH OF THE CWA ALONG AN AXIS FROM
IOWA TO OKLAHOMA. AM KEEPING WITH THE THEME OF FRIDAY STARTING OUT
CLOUDY/POTENTIALLY A BIT FOGGY BUT CLOUDS GRADUALLY CLEARING AT
LEAST PARTIALLY FROM WEST- EAST AS THE DAY PROGRESSES. GIVEN
CONSIDERABLE CLOUDS FOR AT LEAST THE FIRST PART OF THE DAY
HOWEVER...LOWERED HIGHS A SOLID 4-6 DEGREES PER LATEST
MODEL/GUIDANCE CONSENSUS...NOW PUTTING MOST AREAS ONLY IN THE LOW-
MID 70S. ON FRIDAY NIGHT...A SFC RIDGE AXIS CENTERED OVER THE
DAKOTAS EXTENDS DOWN INTO THE CWA...PROVIDING LIGHT BREEZES. WITH
THE EXPECTATION OF AT LEAST MOSTLY CLEAR SKIES...IN COMBO WITH THE
RIDGE AXIS...LOWERED FRIDAY NIGHT LOWS 2-3 DEGREES ON
AVERAGE...PUTTING MOST COUNTIES DOWN IN THE LOW 50S...WITH UPPER
40S CERTAINLY NOT OUT OF THE QUESTION ESPECIALLY NORTHWEST.

FOR SATURDAY...LATEST TRENDS APPEAR TO BE TO SLOW THE DEPARTURE OF
THE LOW LEVEL RIDGE AXIS AND RESULTANT RETURN OF ANY MEANINGFUL
INSTABILITY TO THE CWA. AS A RESULT...KEPT MORNING HOURS DRY...AND
TRIMMED AN AFTERNOON 20 POP TO ONLY SOUTHWEST ZONES...MAINLY WEST
OF A LEXINGTON-OSBORNE LINE. WITH ONLY MEAGER INSTABILITY NOTED IN
THE 06Z NAM...NOT EXPECTING ANY SEVERE WEATHER SATURDAY AFTERNOON
WITH THE MAIN INSTABILITY AXIS WRAPPING FROM SOUTHERN KANSAS
NORTHWESTWARD INTO THE FRONT RANGE. GIVEN WEAK MIXING FOR MUCH OF
THE DAY BEFORE RETURN FLOW ESTABLISHES LATER IN THE DAY...LOWERED
HIGHS 4-5 DEGREES ON AVERAGE...NOW KEEPING MOST AREAS ONLY MID-
UPPER 70S AT BEST.

ONLY CHANGE TO SATURDAY NIGHT WAS TO MAKE A COSMETIC RAISING OF
CWA-WIDE POPS FROM 30 TO 40...ALTHOUGH LATEST MODEL RUNS AND
ESPECIALLY SREF SUGGESTS THAT THESE MAY NEED RAISED INTO LIKELY
TERRITORY IN UPCOMING SHIFTS WITH DECENT FORCING FROM PROGRESSIVE
MID LEVEL WAVE.

WITH PLENTY TO PONDER IN THE NEXT FEW DAYS...MADE NO CHANGES
BEYOND SATURDAY NIGHT...ALTHOUGH 00Z ECMWF CONTINUES TO SHOW OFF
AND ON THUNDERSTORM CHANCES INTO MID WEEK...WITH DAILY HIGHS
MAINLY IN THE 80S...MAYBE SOME 90S ESPECIALLY KS ZONES.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

FCST DISCUSSION...PFANNKUCH
Hazardous weather outlook, Jun 9, 4:37 AM CST, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
537 AM CDT THU JUN 9 2011

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
101200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
537 AM CDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

CHANCES FOR AT LEAST ISOLATED THUNDERSTORMS EXIST ACROSS THE
ENTIRE OUTLOOK AREA TODAY. WHILE WIDESPREAD SEVERE WEATHER IS NOT
ANTICIPATED...A FEW STRONG TO MARGINALLY SEVERE STORMS COULD
PRODUCE NICKEL TO QUARTER SIZE HAIL. IN ADDITION...THERE IS AN
OUTSIDE CHANCE FOR A MORE SIGNIFICANT ISOLATED SEVERE STORM LATE
THIS AFTERNOON INTO EARLY THIS EVENING FOR AREAS MAINLY EAST OF A
LINE FROM GENEVA NEBRASKA TO OSBORNE KANSAS. IF ANY STORMS ARE
ABLE TO DEVELOP HERE...THEY COULD PRODUCE HAIL UP TO GOLF BALL
SIZE AND WIND GUSTS IN EXCESS OF 60 MPH...ALTHOUGH THE BETTER
CHANCES FOR THESE SEVERE STORMS WILL FOCUS JUST EAST OF THE
OUTLOOK AREA. AFTER DARK TONIGHT...THERE REMAINS A SLIGHT CHANCE
OF A FEW STRONG TO MARGINALLY SEVERE STORMS ACROSS THE OUTLOOK
AREA...WHICH COULD PRODUCE NICKEL TO QUARTER SIZE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FEW STRONG THUNDERSTORMS COULD LINGER AFTER SUNRISE FRIDAY
MORNING MAINLY ACROSS NORTH CENTRAL KANSAS...CAPABLE OF NICKEL
SIZE HAIL.

THEREAFTER...THUNDERSTORM CHANCES RETURN TO LOCATIONS GENERALLY
WEST OF A LINE FROM LEXINGTON NEBRASKA TO OSBORNE KANSAS ON
SATURDAY AFTERNOON...WITH PERIODIC THUNDERSTORM CHANCES AFFECTING
THE ENTIRE OUTLOOK AREA BETWEEN SATURDAY NIGHT AND TUESDAY NIGHT.
ALTHOUGH SPECIFICS REGARDING THE SEVERE WEATHER THREAT BETWEEN
SATURDAY NIGHT AND TUESDAY NIGHT ARE UNCLEAR AT THIS TIME...AT
LEAST A FEW STRONG TO SEVERE STORMS APPEAR POSSIBLE...ALONG WITH
LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY INTO TONIGHT ON AN ISOLATED
BASIS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

PFANNKUCH

In the hours before

Special weather statement, Jun 9, 5:27 AM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
627 AM CDT THU JUN 9 2011

NEZ039-091200-
VALLEY NE-
627 AM CDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VALLEY COUNTY UNTIL
700 AM CDT...

AT 623 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF WESTERVILLE...OR 24 MILES
SOUTHWEST OF ORD...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF DIMES TO NICKELS IS EXPECTED WITH THIS
STORM...ALONG WITH BRIEF HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ORD...
  ARCADIA...
  ELYRIA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4159 9885 4139 9917 4139 9921 4140 9922
      4171 9922 4175 9920 4174 9907
TIME...MOT...LOC 1127Z 222DEG 28KT 4141 9926

PFANNKUCH

The radar

The North Platte radar (KLNX), 134 km away, was scanning. The volume nearest the first event began at 12:16 UTC.

Open the radar archive at this moment

Event by event

3 hail. Local standard time, as filed.

Hail, Valley

When
June 9, 6:15 AM CST
Where
Valley County, Arcadia
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
41.430, -99.130

Hail, Valley

When
June 9, 6:40 AM CST
Where
Valley County, Ord
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
41.600, -98.930

Hail, Greeley

When
June 9, 7:06 AM CST
Where
Greeley County, 9 mi NW of Greeley
Measured
0.75 in hail
Reported by
Public
Coordinates
41.642, -98.653

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2011Every state in 2011This day in weather historyWarnings in Nebraska, June 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 318388, 318389, 318390.